# SDR 99ZZZX2370

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N508EJ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 8
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: F50B258700A2
- Condition: Cracked
- Location: Anti-Ice System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 17 INCH LONGITUDINAL CRACK, AT THE 12 O'CLOCK POSITION, IN THE TOP SKIN OF SECT 3 OF THE AFT S-DUCT NEAR ANTI-ICE PLENUM, FOUND NUMEROUS STIFFENER ANGLES CRACKED AROUND OUTER CIRCUMFERENCE OF AFT SECT OF DUCT.  FALCON JET SB NR 220 ON THIS DUCT, WHICH IF INCORP, WOULD HAVE PREVENTED THIS CRACK FROM OCCURRING.  THE NEW REPLACEMENT DUCT, PN F50B258720A2, HAS BEEN MANUFACTURED TO ADDRESS THE PROBLEM AND CONFORMS TO MODIFICATION 1667, WHILE SUPERSEDES MODIFICATION 1666/AND SB 220.
